Contact: +91-9711224068
International Journal of Fisheries and Aquatic Studies
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

(ICV-Poland) Impact Value: 76.37, Impact Factor: RJIF 5.69
E-ISSN: 2347-5129, P-ISSN: 2394-0506

International Journal of Fisheries and Aquatic Studies

2016, Vol. 4, Issue 5, Part H

Telson abnormality in Metapenaeus kutchensis (Dendrobranchiata, Penaeidae) from Gulf of Kachchh, India


Author(s): Barkha Purohit and Kauresh D Vachhrajani

Abstract: Metapenaeus kutchensis George, George and Rao 1963 is an endemic species distributed in the northwest coast of India. In this study, we documented the telson bifurcation in one male specimen collected from the Little Rann of Kachchh (LRK). Normally the telson in M. kutchensis is straight, triangular and elongated. Apart of this the specimen has identical characteristics of Metapenaeus kutchensis.

Pages: 585-586  |  1075 Views  16 Downloads

Download Full Article: Click Here

How to cite this article:
Barkha Purohit, Kauresh D Vachhrajani. Telson abnormality in Metapenaeus kutchensis (Dendrobranchiata, Penaeidae) from Gulf of Kachchh, India. Int J Fish Aquat Stud 2016;4(5):585-586.
International Journal of Fisheries and Aquatic Studies